# SDR SWAA092375

- Difficulty date: April 8, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 34,947 hours, 21,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D717020001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, LT FWD EMERGENCY EXIT LIGHT FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PER MM.
